It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=makodav]I've been on 3 mg of klonopin for 15 years, 1mg 3 times a day. I've been prescribed every Anti Depressant there is and I've had problems with all. I've been depressed for years, but I believe it to be my life circumstances, mainly my job. I started a new job 3 months ago and feel better that the Company even hired me. The Company is Amgen, and I've been doing excellent with them. Anyways to my main point. About 8 years ago when I was prescribed Prozac and had been using it a while I cut the tip off my left index finger on a table saw, (while on Prozac I always felt high and spacey) after the accident I got off Prozac. Today after 3 weeks on Buspar I was adjusting the chain on my sons electric scooter and I took the same fingertip off by running it through the chain and gear while greasing it (I feel high and lightheaded on Buspar). On December 22 I started Buspar and cut down to 2 mg of Klonopin a day. I feel pretty good taking my 3 mg of Klonopin a day. I have never had any kind of accident and my panic attacks are in check. This fairly new Doctor which I inherited by defaut when my other Doctor relocated keeps wanting to prescribe new medicines. They are new to him but not to me. I keep telling him I just want to use the Klonopin but that isn't good enough for him. And when I was seing my Psychiatrist he told me I'd probably be on Klonopin for life and I agree with him. I'm tired of arguing with this Doc because he doesn't want me to stay on Klonopin. Any thoughts and opinions welcome and appreciated.

Thanks, Dave.[/QUOTE]
You have been on Klonopin for 15 years at the same dose and now your doctor wants you off? If you've been taking it that long and possibly need it for life why in the world would you be worried about addiction? The SSRI drugs don't work for many people. I especially did'nt like Prozac either. There is NO evidence that benzodiazepines are more likely to stop being effective than any other psychiatric drug or that they lead to tolerance and the patient needs an escalation of dosage to re create the original therapeutic effect. Ofcourse this does happen but it happens with Prozac too. Any long term high dosage psyhchiatric drug should be gradually tapered. Cutting any drug cold turkey is unpleasant and sometimes dangerous. IMO, do yourself a big favor and find another doctor.





All times are GMT -7. The time now is 08:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!